The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Smith, G. D. and Shaw, L. J. and Maini, P. K. and Ward, R. J. and Peters, T. J. and Murray, J. D. (1993) Mathematical modelling of ethanol metabolism in normal subjects and chronic alcohol misusers. Alcohol and Alcoholism, 28 (1). pp. 25-32. ISSN 0735-0414/93

This list was generated on Wed Nov 26 08:29:09 2014 GMT.